MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228160
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j employee.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in belgium that during an unknown procedure on (b)(6)2023, it was observed that the handle on the truespan meniscal repair system plga 0 degree device was blocked; and therefore could not be used.It was unknown if and how the procedure was completed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This complaint involves x (x) devices.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary - the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16977181
Report Number1221934-2023-02065
Device Sequence Number14032824
Product Code MBI
UDI-Device Identifier10886705026036
UDI-Public10886705026036
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number228160
Device Catalogue Number228160
Device Lot Number8L70696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown